# SDR UALA2011082404537

- Difficulty date: August 24, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,609 hours, 10,715 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAIN FUEL LINE FIRE SLEEVE DETERIORATED APPROX 24' IN LENGTH.  REPLACED NR 2 ENGINE MAIN FUEL LINE PER MM.  PERFORMED IDLE RUN AND LEAK CHECK.  NO LEAKS, ENG IDLE RUN OKAY.
